| Model Number |
G146 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited oversensing of noisy signals in its right atrial (ra) and shock channels.All other lead measurements within range.Technical services (ts) was consulted and advised further review.This crt-d remains in service.No additional adverse patient effects were reported.